MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PHILIPS EFFICIA CMS200 CENTRAL MONITORING SYSTEM; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS PHILIPS EFFICIA CMS200 CENTRAL MONITORING SYSTEM; PATIENT MONITOR
Model Number 989803143171
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer contacted the customer care solution center and reported a speaker failure with the complaint device and requested support.The device was not in use on a patient.

Brand Name
PHILIPS EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9233708
Report Number1218950-2019-08137
Device Sequence Number11537186
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public(01)00884838058309
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803143171
Device Catalogue Number863352
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1